Journal article icon

Journal article

Selective Inheritance of Attribute Values in Relational Databases

Actions


Authors


Georg Gottlob More by this author
Michael Schrefl More by this author
Markus Stumptner More by this author
Journal:
Discrete Applied Mathematics
Volume:
40
Issue:
2
Pages:
187-216
Publication date:
1992
URN:
uuid:5d31956c-1e4f-413e-b2bf-1d9f3747c19e
Local pid:
cs:290

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP